What is the difference between nyquil and robitussin
Your pharmacist may be able to recommend a remedy to prevent or ease mild side effects. For example, try taking these drugs with food if they cause stomach pain, nausea, or vomiting.
Mucinex does not have the risk of serious side effects. However, the following serious side effects may be possible with NyQuil:. Drug interactions can increase or decrease the effect of the other medications. Interactions can also increase your risk of side effects. There are no known significant interactions with guaifenesin, the active ingredient in Mucinex.
However, all three active ingredients of NyQuil interact with other drugs. Using too much can cause harmful effects. Other conditions you may have can affect how NyQuil works for you. In some conditions, this drug can be harmful. Ask a doctor before using NyQuil if you have:. NyQuil contains acetaminophen, which can cause significant liver damage if you overuse it.
Taking more than four doses of NyQuil in 24 hours can cause severe liver damage. Many over-the-counter drugs also contain acetaminophen. Mucinex and NyQuil are both products that relieve symptoms of the common cold or flu. The symptoms they treat are different. You can take Mucinex and NyQuil together safely if you follow the recommended dosage for each drug. However, taking Mucinex at night with NyQuil might actually keep you from falling asleep.
Mucinex will loosen your mucus, which can cause you to wake up to cough. Deciding between the two may simply mean choosing the drug that treats the symptoms that are bothering you the most. Always talk to your doctor if you have questions. Find out how Mucinex and Mucinex DM are different and how these two drugs treat chest congestion. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.
This product contains acetaminophen; do not take it with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen.
Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver. It essentially is a reflex that keeps your airways clear from mucus and irritants such as dust or smoke. Certain Robitussin products help your body cough more effectively and bring your cough under control.
By using two key ingredients:. One of the main coughing culprits is mucus. Normally, mucus in the body is thin and fluid. The expectorants in certain Robitussin formulas can thin mucus and loosen it, making it easier for your body to cough it up. In some cases, your healthcare provider may recommend taking multiple antihistamines to treat significant allergic reactions.
Only do this when specifically instructed by your healthcare provider. If you aren't sure what to take, or what can safely be combined, talk to your pharmacist or healthcare provider. If you have chronic medical conditions or you are taking other medications, talk to your pharmacist to be sure there are no interactions or adverse reactions that you need to know about.
It is generally not recommended to take multiple over-the-counter pain relievers at the same time. However, in some cases, your healthcare provider may recommend alternating between acetaminophen and ibuprofen in three-hour intervals.
No, you should not take Sudafed with DayQuil. Sudafed pseudoephedrine is a decongestant. DayQuil contains phenylephrine, which is also a decongestant. You should not combine pseudoephedrine with phenylephrine or other decongestants.
No, you should not take Tylenol and NyQuil together. Both contain acetaminophen. Taking them together can result in an overdose of acetaminophen, which can cause liver damage. Severe overdoses can even lead to death. Looking to avoid getting the flu? Our free guide has everything you need to stay healthy this season. Sign up and get yours today. Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial.
Br J Anaesth. Food and Drug Administration. Don't double up on acetaminophen. Updated September 10, National Center for Biotechnology Information. PubChem Database. Bismuth subsalicylate. Centers for Disease Control and Prevention. Common cold. Updated February 6, Patient-reported outcomes to assess the efficacy of extended-release guaifenesin for the treatment of acute respiratory tract infection symptoms.
Respir Res. Your Privacy Rights. To change or withdraw your consent choices for VerywellHealth. At any time, you can update your settings through the "EU Privacy" link at the bottom of any page.
These choices will be signaled globally to our partners and will not affect browsing data. We and our partners process data to: Actively scan device characteristics for identification.
0コメント